# SDR 96FDEA00584

- Difficulty date: March 15, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N187FE
- Make and model: Boeing 727-22
- Aircraft serial: 19079
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Chord
- Part number: 65184151
- Condition: Corroded
- Location: Bs 318/336/344
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR0399 AND 021, CORROSION (C53-113-03) ON LT MID NOSE CHORD VERTICAL FLANGE EMANATING FROM BENEATH VERTICAL STIFFENER AT BS 318, 336 AND 344.  TWO BULGES IN FLOOR WEB ON CHORD HORIZONTAL FLANGE AT BS 318 AND 336 LBL 15 WL 169, ACCESS REQUIRED.
